Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lemon222

Member
  • Posts

    30
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I was on ammoxacillin for my acne for awhile. It definitely helped- I didn't get as many big, red breakouts. I didn't feel comfortable being on antibiotics all the time and my acne wasn't severe, so I decided to stop. It works, though. I got mine from my regular doctor.
  2. The Hydrogen Peroxide would *definitely* bleach your skin. Like bad. I wouldn't use it if I were you.
  3. I bet the pimple would disappear, but it would take the rest of the skin on your face with it.
  4. I am not a veteran, but I'm going to try to answer your question anyways. You will probably want a 2nd opinion, though. I would say it's safe to start using it once your skin is clear. Then, when you do start, only use it on small sections of your face. You wouldn't want to use it all over and then find out it makes you breakout. I personally would start on my chin, but you can choose whichever small area and test to make sure nothing is going to happen. Good luck!
  5. Hi everyone, I'm at a big university and spend a lot of time walking from class to class. I feel like I should wear sunscreen everyday. In fact, I know I should. Especially since the BP makes your skin sensitive to the sun. Anyways, what sunscreens do you guys use? I think I'll go to CVS and/or Target tomorrow. Thanks!
  6. I feel like the moisturizer makes my skin less oily. Sounds crazy, and you might not believe me, but it's true. And I feel like if my skin is less oily, I'll have less acne.
  7. Really? That's good. Mine isn't really that bad, I was just hoping it wasn't going to be flakey around my mouth forever! Thanks for both your replies
  8. I don't know if it enters your bloodstream, but I do know that *most* products advise pregnant and nursing women against using them. I mean, even eyedrops say "Do not use while pregnant or breastfeeding". I think it's just a precaution- nothing to really worry about. But, I'm sure that it's still better to avoid when pregnant (which I know wasn't your question, I'm just saying).
  9. Sorry I don't have any advice- my skin looks like that too. I did notice that when I got a little bit of sun exposure while wearing sunscreen, my face started to even out some. I'm just talking about 15 minutes a day. That way it doesn't get red from the sun exposure, but you get a little more tan. My face is always more pale than the rest of my skin, though. Sorry I don't have any more advice!
  10. Thank you- that makes me feel better. I was just panicing this afternoon haha. I can see why the area is flakey- between the washing (which may spread the BP that's already on the skin) and then sweating (which could cause some of it to accumulate by the lips), I can understand why it's flakey. I just wasn't sure what'd happen if my mole kept flaking. I'm going to try to be more careful- I've only been on the Regimen like 10 days- so hopefully that'll help. Thanks!
  11. Hi everyone, I have a mole right above my lip. I have had very good results with the Regimen, but the area around my lips are dry. I don't really mind it, but I'm worried about the mole. I don't put any medicine there, but it still flakes. I'm worried that this is bad for it or that it might flake off? That might be a stupid remark, I hope so, because I don't want this mole to come off. Anyways, do you think I should cover it with Vaseline when I wash my face, put on BP, and moisturize? I feel l
  12. I've heard you need to give a skin-care regimen about 6 weeks before you make a decision. If you haven't cleared up much by the 6 week mark, you might want to consider a different moisturizer and/or cleanser.
  13. If you just change one thing at a time, you should be able to figure out what causes the breakouts. For example, lets say you have 100% clear skin now. You use the new moisturizer for 3 weeks. Then your forehead and chin break out like crazy. This is probably because of the moisturizer. As long as you don't change anything else drastically in your regimen/life, you should be able to pinpoint the cause.
  14. This combination made my skin red and a little bit irritated for the first couple days. The redness and irritation lasted an hour at most. Now I've been using it for about 10 days and it doesn't bother my skin at all. I think your/our skin might just need time to adjust to the combination (or maybe it's just one of them). If it's unbearable, wash it off. Otherwise try to wait it out at least tonight and see what happens.
  15. I was reading on one of the other forums (I think it was "Adult Acne") and they said there has been research that shows if you take Aleve it helps with pimples. The people who wrote the article said it could be used for PMS acne, but I assume it could be used for inflamed pimples at any time of the month. Anyways, I think you're right- pain relievers tend to have anti-inflamitory agents which help reduce the size of pimples. IBprofen only lasts 4 hours, though, and Aleve lasts up to 12. You have
×